Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering with night sweats, foul odor, sweating with simple tasks. Taking Cymbalta, Crestor. Cause?

I am a 31 yr old male who has been suffering from night sweats for the last few years. Just recently over the past year and a half i have noticed an increase in odor in the morning and through out the day when I do some simple tasks I start to sweat excessively to the point where i am constantly wiping the sweat from my fore head. I do smoke and drink a lot of caffeine. the only meds i am on are Cymbalta and Crestor. I would like to try and resolve this as my Fiance can not stand it anymore. anything I can do?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
thanks for posting ur problem,
excessive sweating definitly creats an embarassing situation.but don't worry.there are lots of good medicines available.ointments for local application are there.reduce caffine intake and smoking.
avoid use of deodourants. drink plenty of fluids.
hope i have satisfied u with my answer.
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor